# SDR 05FDEA01183

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUEGER FLAP SUPPORT ANGLE ON WEB IS CRACKED REF N00164.  REMOVED DAMAGE AREA, FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR IAW SRM 51-71-40.
